Computational Complexity of the Avalanche Problem on One Dimensional Kadanoff Sandpiles

Enrico Formenti, Kevin Perrot, Eric RĂ©mila. Computational Complexity of the Avalanche Problem on One Dimensional Kadanoff Sandpiles. In Teijiro Isokawa, Katsunobu Imai, Nobuyuki Matsui, Ferdinand Peper, Hiroshi Umeo, editors, Cellular Automata and Discrete Complex Systems - 20th International Workshop, AUTOMATA 2014, Himeji, Japan, July 7-9, 2014, Revised Selected Papers. Volume 8996 of Lecture Notes in Computer Science, pages 21-30, Springer, 2014. [doi]

Abstract

Abstract is missing.